# SDR U2RA201207180012

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Panel
- Part number: 491B1613001007
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT THRUST REVERSER COWL CENTER DRIVE UNIT ACTUATOR ROD END ACCESS PANEL FOUND CRACKED.
